Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 50 found articles
 
 
  High-resolution half-step compact numerical approximation for 2D quasilinear elliptic equations in vector form and the estimates of normal derivatives on an irrational domain
 
 
Title: High-resolution half-step compact numerical approximation for 2D quasilinear elliptic equations in vector form and the estimates of normal derivatives on an irrational domain
Author: Priyadarshini, Ishaani
Mohanty, R. K.
Appeared in: Soft computing
Paging: Volume 25 () nr. 15 pages 9967-9991
Year: 2021-02-19
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 50 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands